# SDR 2007UALA05225

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,613 hours, 20,705 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN AT DOOR 3R IS ILLUMINATED AS WELL AS SEVERAL FLOOR PATH LIGHTS IN SEVERAL AREAS WITH EMERGENCY LIGHTS IN OFF AS WELL AS ARMED.  BATTERY PACK FAILURE.  REPLACED BATTERY PACKS M10817 AND M10818.  EMER LIGHTS OPERATE NORMALLY.
